Meds, Mind, Body & Benefits > Mental Health & HIV

Re: Bad dreams

<< < (2/2)

Jeff G:

--- Quote from: asiangal on March 22, 2014, 09:46:23 AM ---Thank you so much for an overwhelming replies. Im currently on Stocrin and Ritrovir which (India Manufactured) As of the moment my ex bf mentioned that it might not just a side effect but also im suffering with a bipolar too. I got no one to talk about my health condition aside from my doctor and my ex,which im glad to this forum,its a big help for me a lot. I'm still considering to visit a psychiatric to help sort out and to conduct evaluation from a specialist with regarding this matter. I cant disclosed it to anyone because im worried to be judge or something that might trigger.

--- End quote ---

Thanks for getting back with us, I have been worried about you . I would talk to your doctor as soon as possible about the symptoms you are having because there is a good chance the Stocrin is adding to or causing them . There are many of us here that have had the same bad experience and after we changed meds things changed for the better within days .

If you cant switch meds for some reason I would still follow up with your doctor on this matter . Please read this thread about the same subject .

http://forums.poz.com/index.php?topic=47901.0

elf:
I take Stocrin/Sustiva in the morning, so no bad dreams at all.

Navigation

[0] Message Index

[*] Previous page

Go to full version